ITEM METADATA RECORD
Title: Approximation by polynomials with restricted zeros
Authors: Kuijlaars, Arno # ×
Issue Date: 1994
Publisher: Academic Press
Series Title: Journal of approximation theory vol:79 issue:1 pages:109-124
Abstract: This paper discusses convergence properties of polynomials whose zeros lie on the real axis or in the upper half-plane. A result of Levin shows that uniform convergence of such polynomials to a non-zero limit on a complex sequence converging not too fast to a limit in the lower half-plane implies locally uniform convergence in C. We give a relatively simple proof of this result and present several extensions and examples which show that the criterion in Levin's theorem is almost sharp.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science